# SDR FDEA201405311235

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 69,419 hours, 25,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3380090H
- Part serial: CA0487
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AFT FLAP UPPER TE INBD SIDE HAS HAIL DAMAGE.  SANDED, CLEANED & PREPARED AREA IAW SRM 57-53-01 FIG 201, 51-70-17 PARA 4 C.  APPLIED REPAIR TO FLAP RT OTBD UPPER TE INBD SIDE OF AFT FLAP IAW SRM 57-53-01, 51-70-17 & TOP COAT IAW AMM 51-00-01.
